# SDR QXEA200600711

- Difficulty date: March 7, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HAND NACELLE MISSING RIVETS ON LEFT HAND INSIDE AT ANGLE ATTACH TO SEAL FRAME, FORWARD SIDE XN214.00.  REPAIRED IAW DHC-8-200 SRM 51-10-21, 51-40-11.
